# SDR DALA2019111006508

- Difficulty date: November 8, 2019
- Submitted: November 10, 2019
- Operation: Air carrier
- Aircraft: N915DE
- Make and model: Doug MD-88
- Aircraft serial: 53420
- Aircraft time: 64,834 hours, 50,769 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Damaged
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR BOTTOM TRIM DAMAGED. PERFORMED TIME LIMITED REPAIR PER ERA 499926-14MA REV A. PERMANENT REPAIR TO BE ACCOMPLISHED WITHIN 100 FLIGHT HOURS. OK FOR SERVICE. (LP6032568)
